MAUDE Adverse Event Report: Limacorporate S.p.A SMR Shoulder; Reverse Humeral Body

Limacorporate S.p.A SMR Shoulder; Reverse Humeral Body
Model Number 1352.15.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to infection.The following reverse components previously implanted was removed and replaced by cta hemi-arthroplasty: smr reverse humeral body (part code 1352.15.010, lot number 1600868, sterilization (b)(4).Smr reverse liner +6 mm (part code 1360.50.820, lot number 15at1sq, sterilization (b)(4).Smr glenoid peg tt small-r #m (part code 1375.14.652, lot number 1518555, sterilization (b)(4).Smr glenoid baseplate small-r (part code 1375.15.605, lot number 1517810, sterilization (b)(4).Smr glenosphere ø36mm small-r (part code 1376.09.025, lot number 1604615, sterilization (b)(4).Previous surgery took place on (b)(6) 2016.The patient is a female, date of birth (b)(6) 1947.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing and sterilization chart of the components involved in the event, no pre-existing anomaly has been discovered in the items belonging to the same lot numbers and the removed devices.We will submit the final mdr as soon as the investigation is complete.

Brand Name
SMR Shoulder
Common Device Name
Reverse Humeral Body
Manufacturer (Section D)
Limacorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21661889
Report Number3008021110-2025-00017
Device Sequence Number8647457
Product Code KWS
UDI-Device Identifier08033390002073
UDI-Public08033390002073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.010
Device Lot Number1600868
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date10/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown